# SDR DXTA2017042606403

- Difficulty date: April 26, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 578 hours, 421 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Low Pressure
- Location: Emergency
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BRAKE LOW PRESSURE CAS MESSAGE DURING FLIGHT. SYSTEM DEPRESSURISED TO 100 PSI.  NO EMERGENCY BRAKING AVAILABLE ON LANDING.  NO PARK BRAKE AVAILABLE.
